MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris? Ultra; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris? Ultra; stent, ureteral
Model Number M0061921240
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a ureteroscopy procedure in the kidney.During the procedure, the stent was not going over the wire and it was noticed that it was buckling at the ureteral opening.The procedure was completed with another stent and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.Block h11: investigation analysis the device was discarded; therefore, a technical analysis could not be performed.A review of the device history record (dhr) confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of stent/delivery system difficult to advance and stent buckled/accordion were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Correction to block h6 evaluation method codes.

Brand Name
Polaris? Ultra
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24868488
Report Number2124215-2026-20016
Device Sequence Number9899656
Product Code FAD
UDI-Device Identifier08714729124344
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921240
Device Catalogue NumberM0061921240
Device Lot Number0037312115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/27/2026
08/21/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date05/22/2026
09/16/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown